# SDR ASOA2015050112732

- Difficulty date: April 21, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 33,408 hours, 24,526 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 220, FRAME HAS AN INDICATION NOTED AT FASTENER HOLE INBD OF LIGHTING HOLE BELOW STG 13A .800" LONG.  FAILED NDT INSPECTION.   REMOVED RT FS 220, UPPER FRAME SECTOR IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  LOCATED AND DRILLED NEW RT FS 220 UPPER FRAME SECTOR, PN CC670-34146-6 IAW SRM 51-40-11-001-001-A01, REV 30, JUN 25,2013.  INSTALLED NEW RT FS 220 UPPER FRAME SECTOR, PN CC670-34146-6 IAW SRM'S 51-42-06-001-001-A01 AND 51-42-21-001-001-A01, REV 30 JUN 25,2013.
